Hypercyclic operators on spaces of block-symmetric analytic functions

  • V.V. Kravtsiv Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • Z.G. Mozhyrovska Lviv Commercial Academy, 10 Tugan-Baranovskogo str., 79005, Lviv, Ukraine
  • A.V. Zagorodnyuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: block-symmetric analytic functions, hypercyclic operator, symmetric translation operator
Published online: 2013-06-20

Abstract


The paper contains proof of the hypercyclicity of “symmetric translation” on the algebras of block-symmetric analytic functions of bounded type on an isomorphic copy of $l_1$.

Article metrics
PDF downloads: 8
Abstract views: 55
How to Cite
(1)
Kravtsiv V., Mozhyrovska Z., Zagorodnyuk A. Hypercyclic Operators on Spaces of Block-Symmetric Analytic Functions. Carpathian Math. Publ. 2013, 5 (1), 59-62.

Most read articles by the same author(s)

1 2 > >>